Order Article Reprints
Journal: Viruses, 2025
Volume: 17
Number: 1177
Article:
Pathogenicity of SARS-CoV-2 Omicron Subvariants JN.1, KP.2, and EG.5.1 in K18-hACE2 Transgenic Mice
Authors:
by
Lila D. Patterson, Amany Elsharkawy, Hamid Reza Jahantigh, Zainab Nabi, Shannon Stone and Mukesh Kumar
Link:
https://www.mdpi.com/1999-4915/17/9/1177
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.